# SDR SWIA201540987

- Difficulty date: March 13, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 29,468 hours, 24,374 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR HANDLE HOUSING HAD 10 EA LOCATIONS WITH CHAFE DAMAGE ON CUT-OUT RIM AS MARKED.  C-CHECK RO 4/2/15, CARGO DOOR HANDLE HOUSING CHAFE FOUND TO BE OUT OF LIMITS REF REO.
